In a report on Turkish attacks on northern and eastern Syria, doctor Abbas Mansouran said he had come from Sweden to help treat the wounded from the Turkish attack.
The Turkish offensive began in the north and east of Syria on October 9 and targeted the cities of Serêkaniyê and Tel-Abyed.
A few days later, the Turkish occupation army was reported to have used white phosphorus in its attack on Serêkaniyê the reports reinforced the effects of burns on the bodies of the injured, which doctors said were caused by the use of unconventional weapons.
Abbas Mansooran, a native of Iran who worked as a volunteer doctor for a while at the National Hospital in al-Hasakah, saw dozens of burns.
"On October 13, 2019, I worked in the main hospital in al-Hasakah to help the wounded and be close to the sick," the doctor said in a report on his hospital observations.
The 15-page report follows, with photos of the burned victims "during my time there and meeting many people with unusual burns ... based on my experience. My experience goes back to the first half of the Iran-Iraq war in the 1980s, including working in the burn unit.
"The shape and effects of the burns that I have seen here in Rojava are very different from conventional burns," he said.
"I can confirm that white phosphorus and other unknown chemicals were used in Rojava in October."
"We have treated hundreds of patients, most of them civilians, including children and women, with burns caused by the Turkish and Islamic groups' attack on Serêkaniyê and Tel-Abyed and surrounding villages," the report says.
Dr. Abbas Mansuran, a list of the types of injuries, symptoms and the results of the Turkish attack, says:
1. The majority of the victims we have treated are civilians.
2. Most of the patients I met reported that they had been injured by ammunition fired or thrown at them by unknown drones and in different locations.
3. Some victims have lost their hands or legs.
Some sufferers have breathing problems.
5. At least 6 patients with severe eye burns.
6. Some victims suffered hearing loss.
The doctor says in a 15-page report that Turkish forces used white phosphorus and explosive metal munitions Dense Inert Metal Explosive, "carcinogens, which are internationally banned from use against civilians and combatants alike."
He says the victims need long-term follow-up because of the potential for future cancers from chemicals used by the Turkish military.
He also explained the non-dermatological symptoms that appeared on the injured and some of them very serious and life-threatening, and there were people with serious symptoms without skin symptoms.